# SDR VNAA0103012

- Difficulty date: March 14, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N436JS
- Make and model: Dorner DO328100
- Aircraft serial: 3052
- Aircraft time: 14,788 hours, 13,266 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AS THE AIRCRAFT WAS TAXIING ONTO THE RUNWAY, THE FLIGHT RECEIVED A PROXI DOOR FAIL WARNING MESSAGE FOR THE MAIN CABIN DOOR.  THE FLIGHT CREW EXITED THE RUNWAY AND RETURNED TO THE GATE.  THE FLIGHT CREW CYCLED THE MAIN CABIN DOOR PROXI SENSOR CIRCUIT BREAKERS AND THE MESSAGE CLEARED.  THE AIRCRAFT WAS REBOARDED AND DEPARTED WITHOUT ANY FURTHER PROBLEMS.
